# SDR SIMA20171120003

- Difficulty date: November 20, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 32,985 hours, 28,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR EMERGENCY LIGHT TO BE INOPERATIVE, DURING A PS-1 CHECK.  REMOVED AND REPLACED THE LAMPS IAW AMM 33-50-09-04.   OPS CHECKED GOOD.
